Alert archive / Oklahoma / Frost Advisories in 2015
Frost Advisory 2, NWS Tulsa, OK
NWS Tulsa, OK issued this frost advisory at Nov 7, 2015, 3:47 PM CST for 4 counties in Arkansas; 12 counties in Oklahoma. It took effect at Nov 8, 2015, 12:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2015, 3:47 PM CST (21:47 UTC)
- In effect from
- Nov 8, 2015, 12:00 AM CST
- Expired
- Nov 8, 2015, 9:20 AM CST
- In force
- 9 hr
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1574 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -191 m²/s²
- 0-3 km storm-relative helicity
- -115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
525 WWUS74 KTSA 072147 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 347 PM CST SAT NOV 7 2015 OKZ054>058-081100- /O.NEW.KTSA.FZ.W.0003.151108T0600Z-151108T1600Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI 347 PM CST SAT NOV 7 2015 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST SUNDAY. * AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... CRAIG...AND OTTAWA COUNTIES. * TEMPERATURE...OVERNIGHT LOWS ARE EXPECTED TO BE IN THE UPPER 20S TO LOWER 30S ACROSS NORTHEAST OKLAHOMA. * IMPACTS...A FREEZE WILL LIKELY KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. && $$ ARZ001-002-010-011-OKZ059>064-066>071-081100- /O.NEW.KTSA.FR.Y.0002.151108T0600Z-151108T1600Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA 347 PM CST SAT NOV 7 2015 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST SUNDAY. * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...PAWNEE...TULSA...ROGERS... MAYES...DELAWARE...CREEK...OKMULGEE...WAGONER...CHEROKEE... ADAIR...MUSKOGEE...AND MCINTOSH COUNTIES. * TEMPERATURE...OVERNIGHT LOWS ARE EXPECTED TO BE IN THE LOWER TO MIDDLE 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. && $$
2 follow-up statements
040 WWUS74 KTSA 081007 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 407 AM CST SUN NOV 8 2015 OKZ054>058-081600- /O.CON.KTSA.FZ.W.0003.000000T0000Z-151108T1600Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI 407 AM CST SUN NOV 8 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... CRAIG...AND OTTAWA COUNTIES. * TEMPERATURE...THE COLDEST VALLEYS OF NORTHEAST OKLAHOMA WILL SEE TEMPERATURES NEAR OR JUST BELOW FREEZING EARLY THIS MORNING. * IMPACTS...A LIGHT FREEZE MAY KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. && $$ ARZ001-002-010-011-OKZ059>064-066>071-081600- /O.CON.KTSA.FR.Y.0002.000000T0000Z-151108T1600Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA 407 AM CST SUN NOV 8 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...PAWNEE...TULSA...ROGERS... MAYES...DELAWARE...CREEK...OKMULGEE...WAGONER...CHEROKEE... ADAIR...MUSKOGEE...AND MCINTOSH COUNTIES. * TEMPERATURE...TEMPERATURES EARLY THIS MORNING WILL MOSTLY RANGE FROM THE MID 30S TO LOWER 40S...WITH FROST EXPECTED IN THE COLDER LOCATIONS. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. && $$
283 WWUS74 KTSA 081520 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 920 AM CST SUN NOV 8 2015 ...TEMPS RISING QUICKLY THIS MORNING... .FULL INSOLATION HAS ALLOWED TEMPS ACROSS THE REGION TO CLIMB WELL ABOVE FREEZING AS OF 9 AM. THEREFORE...THE FROST/FREEZE HEADLINES WILL BE CANCELLED. OKZ054>058-081630- /O.CAN.KTSA.FZ.W.0003.000000T0000Z-151108T1600Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI 920 AM CST SUN NOV 8 2015 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE FREEZE WARNING. TEMPS HAVE RISEN WELL ABOVE FREEZING AS OF 9 AM. THEREFORE...THE FREEZE WARNING WILL BE CANCELLED. $$ ARZ001-002-010-011-OKZ059>064-066>071-081630- /O.CAN.KTSA.FR.Y.0002.000000T0000Z-151108T1600Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA 920 AM CST SUN NOV 8 2015 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE FROST ADVISORY. TEMPS HAVE RISEN WELL ABOVE FREEZING AS OF 9 AM. THEREFORE...THE FROST ADVISORY WILL BE CANCELLED. $$ LACY
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Nov 7, 3:04 PM CST, 43 minutes earlier.
Area forecast discussion, Nov 7, 3:04 PM CST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
304 PM CST SAT NOV 7 2015
.DISCUSSION...
A cold night is on tap for eastern Oklahoma and western Arkansas
as temperatures are expected to drop into the upper 20s to around 40
across the area as high pressure at the surface continues to build
into the region. Have posted a Freeze Warning for the northern tier
of Oklahoma counties with frost advisories in northwest Arkansas and for
much of northeast and east-central Oklahoma. The clear skies and light
winds will allow temperatures to fall rapidly tonight.
Benign weather is anticipated until mid-week when the the next cold front
is expected to sweep through the plains. Most of the showers and thunderstorms
associated with this feature will affect the area Tuesday night into
Wednesday with drier and cooler moving into the region for the latter part
of the week.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 36 61 40 61 / 0 0 0 0
FSM 39 62 38 65 / 0 0 0 0
MLC 39 62 39 61 / 0 0 0 0
BVO 29 61 35 60 / 0 0 0 0
FYV 33 58 34 60 / 0 0 0 0
BYV 34 57 35 60 / 0 0 0 0
MKO 37 61 40 60 / 0 0 0 0
MIO 31 59 35 61 / 0 0 0 0
F10 39 61 40 59 / 0 0 0 0
HHW 40 63 41 62 / 0 0 0 0
&&
.TSA Watches/Warnings/Advisories...
OK...Frost Advisory from midnight tonight to 10 AM CST Sunday for
OKZ059>064-066>071.
Freeze Warning from midnight tonight to 10 AM CST Sunday for
OKZ054>058.
AR...Frost Advisory from midnight tonight to 10 AM CST Sunday for
ARZ001-002-010-011.
&&
SHORT TERM...07
LONG TERM....10Hazardous weather outlook, Nov 7, 1:15 PM CST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 115 PM CST SAT NOV 7 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081130- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 115 PM CST SAT NOV 7 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY AND MONDAY...NO HAZARDS. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY AND FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM POTENTIAL WILL RAMP UP QUICKLY TUESDAY NIGHT INTO WEDNESDAY AS A STRONG UPPER LEVEL STORM SYSTEM MOVES INTO THE PLAINS. THERE IS A LIMITED POTENTIAL FOR SEVERE WEATHER WITH THIS SYSTEM. AN ELEVATED FIRE DANGER IS FORECAST WEDNESDAY AFTERNOON BEHIND A PACIFIC FRONT. GUSTY WEST WINDS AND DRIER AIR WILL MOVE INTO THE REGION...INCREASING FIRE WEATHER CONCERNS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 3:47 PM CST | Freeze Warning | TSA | Craig, Nowata, Ottawa, Washington | 18 hr |
Nearby
Frost Advisories in Oklahoma, 2015Frost Advisories in Arkansas, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.